# SDR USAA050533

- Difficulty date: March 30, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: USTR5310064LF
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT CORRODED 1 INCH WIDE BY 2 INCHES LONG BY .053 INCH DEEP, AFT CARGO FLOOR SUPPORT BS 825 LBL 8.10 INCH AND RBL 3.  INSTALLED REPAIR ANGLE PER TYP REPAIR 53-10-06B, 53-60-53, 51-10-02.  (M)
